Common multiples of complete graphs

Bryant, Darryn and Maenhaut, Barbara (2003) Common multiples of complete graphs. Proceedings of the London Mathematical Society, 86 2: 302-326. doi:10.1112/S0024611502013771

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Bryant, Darryn
Maenhaut, Barbara
Title Common multiples of complete graphs
Journal name Proceedings of the London Mathematical Society   Check publisher's open access policy
ISSN 0024-6115
Publication date 2003-03-01
Year available 2003
Sub-type Article (original research)
DOI 10.1112/S0024611502013771
Open Access Status Not yet assessed
Volume 86
Issue 2
Start page 302
End page 326
Total pages 25
Editor K. Erdmann
Place of publication United Kingdom
Publisher Cambridge University Press
Language eng
Subject 230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
Abstract A graph H is said to divide a graph G if there exists a set S of subgraphs of G, all isomorphic to H, such that the edge set of G is partitioned by the edge sets of the subgraphs in S. Thus, a graph G is a common multiple of two graphs if each of the two graphs divides G.
Keyword Mathematics
Q-Index Code C1
Institutional Status UQ

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 17 May 2007, 23:03:32 EST by Mrs Leith Woodall on behalf of School of Mathematics & Physics